Search Discussions

Main Content

  • johnstonquad
    I completed my first Ocrevus infusion on June 11 and began experiencing numbess and tingling on June 25 in my left hand, left foot, left side of my head and MS hug on my left. Has anyone ever experienced something similar. I'm taking a 6 day course of prednisolone orally. My neurologist wants more MRI's before any IV steriods.  
  • maria1
    Someimes an exaserbation is a long event with a slow startup proceeding to a big bang, sometimes it is a blunt slap in the face that knocks the sense out of us. Steroids will blunt the pictures so it is important to have the real view of what is active. Over fifty years I have learned that a peaceful mind is the only way to control ms, the quieter the mind the quieter the nerves. There was a program I watched the other day that showed teaching how to be a pickpocket. There was a dummy with five bells on it, the trick was to pick a pocket without setting off a bell. Same wih ms, the trick is to keep as calm as possible even with the house caving in, giggle.
  • golgotha
    I'm taking a 6 day course of prednisolone orally.


    FWIW, a story. I've taken oral prednisone twice and went bat-sh*t crazy on it once and was "really squirrelly" the other time. It was intense enough that I listed myself as "allergic" to prednisone.

    The IV prednisone is no problem for me.

    When telling my current neurologist of my experiences he almost chuckled aloud and assured my that there were valid biological/medical reasons for this. The way the body processes prednisone in the 2 forms is very different.

    Let's hope you have no problems, but please be aware there are differences.
  • jen3310
    How are you feeling now? I'm sorry that you had to go through that on your first infusion. What did your neurologist say? I am due for my 4th infusion Tuesday the 7th of July. I haven't had what you've experienced because I always have tingling.
     Part of Me part of me wonders if some of these New Sensations are your body's waking up?
     I don't know I'm not a doctor. I don't know I'm not a doctor. I'll keep you in my prayers.
     
  • capitolcarols
    johnstonquad - Hi, my symptons are similar to yours except I have the numbness and tingling on both sides of my body.  I  recently started my first stage of Mavenclad  and was pretty much told that it was my body getting used to a new drug treatment.  I hope yours is going to be the same.  We're going to get through this.